| Model Number |
ALLURA XPER FD20/15 OR TABLE |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was unable to perform c-arm and table geometry movements.The procedure was completed in another room.The device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, coronary diagnostic procedure was being performed when the issue occurred and was completed using another lab.The philips field service engineer (fse) visited system onsite and confirmed that the system was unable to perform table movements.Upon troubleshooting, the fse found the table controller was failed due to tabletop movement knob did not work.To resolve the issue, the fse replaced table side operator module and performed functional tests, after which the system was returned to use in good working condition.The codes were updated based on the investigation outcome.